# SDR TSAA20230606066

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/184 CORROSION AT FUSELAGE SKIN STA 947.5, BETWEEN S-2R AND S-3R (L:5.6",W:1.4").  ALL CORROSION REMOVED AT FUSELAGE SKIN AT STA 947.5, BETWEEN S-2R AND S-3R (L:5.6", W:1.4").  REMOVED MATERIAL 0.003" AND REMAINING 0.037" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 53-00-01 ALLOWABLE DAMAGE 1 (R130).
